# SDR UPS98226169

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.00-01) ON FRAME AND BRACKET AT BS 720C STR 7 LT FRAME WITHIN LIMITS, BRACKET OUT OF LIMITS.  REMOVED CORROSION ON FRAME, FABRICATED AND INSTALLED NEW BRACKET IAW SRM 51-20-1, 51-10-6, 51-10-02, 51-30-2.
